# SDR AALA20021558

- Difficulty date: October 25, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CANTED FRAME WEB CRACKED.  REPAIR DOUBLER INSTALLED PER AARD 53-10-00-32.  (M)
